# SDR COMA2009100150192

- Difficulty date: October 1, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B16
- Aircraft serial: 7635
- Aircraft time: 13,237 hours, 11,282 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED HIGH OIL TEMP ON RIGHT ENGINE.  PERFORMED QRH, EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  INSPECTED A/C FOUND RIGHT ENGINE OIL TANK OVER SERVICED.  SERVICED OIL TANK TO CORRECT LEVEL, GROUND RUNS GOOD.
